×

zbMATH — the first resource for mathematics

Found 365 Documents (Results 1–100)

100
MathJax
Pennec, Xavier (ed.) et al., Riemannian geometric statistics in medical image analysis. Amsterdam: Elsevier/Academic Press. Elsevier Miccai Soc. Book Ser., 3-37 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 87-102 (2012).
PDF BibTeX XML Cite
Full Text: DOI
Russ. Math. 54, No. 3, 84-87 (2010); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2010, No. 3, 97-101 (2010).
MSC:  53C44 53C25
PDF BibTeX XML Cite
Full Text: DOI
Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics II. Applications in analysis and partial differential equations. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85649-0/hbk; 978-0-387-85650-6/e-book; 978-0-387-85791-6/set). International Mathematical Series 9, 199-208 (2009).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Kowalski, Oldřich (ed.) et al., Differential geometry and its applications. Proceedings of the 10th international conference on differential geometry and its applications, DGA 2007, Olomouc, Czech Republic, August 27–31, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-279-060-6/hbk). 239-251 (2008).
MSC:  53B05 53B20 53B30
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software